Advertisement

Schemes for the allocation of complete sets, approximatable by a polynomial scheme

  • A. E. Zhukov
  • V. P. Chistyakov
Article

Keywords

Polynomial Scheme 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    V. F. Kolchin, B. A. Sevast'yanov, and V. P. Chistyakov, Random Allocations [in Russian], Nauka, Moscow (1976).Google Scholar
  2. 2.
    B. A. Sevast'yanov, “Limit theorems in one scheme for the allocation of particles to cells,” Teor. Veroyatn. Ee Primen.,11, No. 4, 696–700 (1966).Google Scholar
  3. 3.
    A. A. Borovkov, Probability Theory [in Russian], Nauka, Moscow (1976).Google Scholar
  4. 4.
    I. I. Viktorova and V. P. Chistyakov, “Asymptotic normality in the problem of pellets falling into cells with arbitrary probabilities,” Teor. Veroyatn. Ee Primen.,10, No. 1, 162–167 (1965).Google Scholar

Copyright information

© Plenum Publishing Corporation 1979

Authors and Affiliations

  • A. E. Zhukov
    • 1
  • V. P. Chistyakov
    • 1
  1. 1.V. A. Steklov Mathematics InstituteAcademy of Sciences of the USSRUSSR

Personalised recommendations